Alert archive / Ohio / Freeze Watches in 2012

Freeze Watch 2, NWS Cleveland, OH

April 4, 201228 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this freeze watch at Apr 4, 2012, 3:20 PM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Apr 6, 2012, 2:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 4, 2012, 3:20 PM EDT (19:20 UTC)
In effect from
Apr 6, 2012, 2:00 AM EDT
Expired
Apr 5, 2012, 4:20 AM EDT
In force
Issued by
NWS Cleveland, OH
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

150 
WWUS71 KCLE 041920
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
320 PM EDT WED APR 4 2012

...COLD TEMPERATURES WILL BE OVER THE AREA THE NEXT FEW NIGHTS...

.A RIDGE OF HIGH PRESSURE WILL BE BUILDING OVER THE REGION TONIGHT
AND WILL REMAIN OVER THE AREA THROUGH SATURDAY. THE BEST CHANCE
FOR FROST TONIGHT WILL BE AT INLAND AND SHELTERED LOCATIONS WHERE
THE WINDS WILL BE LIGHTEST. FOR THURSDAY NIGHT SKIES WILL BECOME
MOSTLY CLEAR AND WINDS WILL BE LIGHT AT MOST LOCATIONS AND THAT
MEANS A POTENTIAL FOR BELOW FREEZING TEMPERATURES.

OHZ013-014-020>023-027>033-036>038-047-PAZ002-003-050330-
/O.NEW.KCLE.FR.Y.0003.120405T0600Z-120405T1300Z/
/O.NEW.KCLE.FZ.A.0002.120406T0600Z-120406T1300Z/
GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CHARDON...JEFFERSON...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE
320 PM EDT WED APR 4 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY...
...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. 

* TEMPERATURES...LOWS IN THE MID 20S OVERNIGHT AND 25 TO 30
  THURSDAY NIGHT. 

* TIMING...THE BEST CHANCE FOR THE LOW TEMPERATURES AND FROST WILL
  BE BETWEEN 2 AM AND SUNRISE.

* IMPACTS...UNPROTECTED VEGETATION COULD BE DAMAGED BY FROST AND
  FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

OHZ003-006>012-017>019-089-PAZ001-050330-
/O.NEW.KCLE.FZ.A.0002.120406T0600Z-120406T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK-
SENECA-HURON-ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY...
TIFFIN...NORWALK...ASHTABULA...ERIE
320 PM EDT WED APR 4 2012

...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY MORNING. 

* TEMPERATURES...LOWS AROUND 30 THURSDAY NIGHT. 

* TIMING...THE BEST CHANCE FOR THE LOW TEMPERATURES BETWEEN 2 AM
  AND SUNRISE.

* IMPACTS...UNPROTECTED VEGETATION COULD BE DAMAGED BY FREEZING
  TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
2 follow-up statements
822 
WWUS71 KCLE 050133
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
933 PM EDT WED APR 4 2012

...COLD TEMPERATURES WILL BE OVER THE AREA THE NEXT FEW NIGHTS...

.A RIDGE OF HIGH PRESSURE WILL BE BUILDING OVER THE REGION
TONIGHT AND WILL REMAIN OVER THE AREA THROUGH SATURDAY. THE BEST
CHANCE FOR FROST TONIGHT WILL BE AT INLAND AND SHELTERED
LOCATIONS WHERE THE WINDS WILL BE LIGHTEST. FOR THURSDAY NIGHT
SKIES WILL BECOME MOSTLY CLEAR AND WINDS WILL BE LIGHT AT MOST
LOCATIONS AND THAT MEANS A POTENTIAL FOR BELOW FREEZING
TEMPERATURES.

OHZ013-014-020>023-027>033-036>038-047-PAZ002-003-050945-
/O.CON.KCLE.FR.Y.0003.120405T0600Z-120405T1300Z/
/O.CON.KCLE.FZ.A.0002.120406T0600Z-120406T1300Z/
GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CHARDON...JEFFERSON...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE
933 PM EDT WED APR 4 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH FRIDAY MORNING...

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S OVERNIGHT AND 25 TO
  30 THURSDAY NIGHT.

* TIMING...THE BEST CHANCE FOR THE LOW TEMPERATURES AND FROST 
  WILL BE BETWEEN 2 AM AND SUNRISE. 

* IMPACTS...UNPROTECTED VEGETATION COULD BE DAMAGED BY FROST AND 
  FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

OHZ003-006>012-017>019-089-PAZ001-050945-
/O.CON.KCLE.FZ.A.0002.120406T0600Z-120406T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK-
SENECA-HURON-ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY...
TIFFIN...NORWALK...ASHTABULA...ERIE
933 PM EDT WED APR 4 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH FRIDAY MORNING...

* TEMPERATURES...AROUND 30 THURSDAY NIGHT.

* TIMING...THE BEST CHANCE FOR THE LOW TEMPERATURES BETWEEN 2 AM 
  AND SUNRISE. 

* IMPACTS...UNPROTECTED VEGETATION COULD BE DAMAGED BY FREEZING 
  TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
504 
WWUS71 KCLE 050820
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
420 AM EDT THU APR 5 2012

...COLD TEMPERATURES WILL CONTINUE THE NEXT FEW NIGHTS...

.A LARGE AREA OF CANADIAN HIGH PRESSURE WILL SLOWLY CROSS THE AREA
THROUGH SATURDAY. FROST AND FREEZE CONDITIONS ARE POSSIBLE EACH
NIGHT AND EARLY MORNING...ESPECIALLY INLAND FROM LAKE ERIE AND IN
OUTLYING AND LOW LYING AREAS. 

OHZ013-014-020>023-027>033-036>038-047-PAZ002-003-051630-
/O.UPG.KCLE.FZ.A.0002.120406T0600Z-120406T1300Z/
/O.NEW.KCLE.FZ.W.0004.120406T0600Z-120406T1300Z/
/O.CON.KCLE.FR.Y.0003.000000T0000Z-120405T1300Z/
GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CHARDON...JEFFERSON...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE
420 AM EDT THU APR 5 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY.

* LOW TEMPERATURES...BETWEEN 28 AND 32 IN MOST AREAS.

* TIMING...THE BEST CHANCE FOR FROST AND FREEZE CONDITIONS WILL BE
  BETWEEN 2 AM AND SUNRISE.

* IMPACTS...UNPROTECTED VEGETATION COULD BE DAMAGED OR KILLED BY
  FROST AND FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE 
ADVISED TO PROTECT SENSITIVE VEGETATION.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. PROLONGED FREEZING
TEMPERATURES CAN KILL CERTAIN CROPS AND OTHER VEGETATION.

&&

$$

OHZ003-006>012-017>019-089-PAZ001-051630-
/O.UPG.KCLE.FZ.A.0002.120406T0600Z-120406T1300Z/
/O.NEW.KCLE.FZ.W.0004.120406T0600Z-120406T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK-
SENECA-HURON-ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY...
TIFFIN...NORWALK...ASHTABULA...ERIE
420 AM EDT THU APR 5 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY. 

* LOW TEMPERATURES...BETWEEN 28 AND 32 IN MOST AREAS.

* TIMING...THE BEST CHANCE FOR FROST AND FREEZE CONDITIONS WILL BE
  BETWEEN 2 AM AND SUNRISE.

* IMPACTS...UNPROTECTED VEGETATION COULD BE DAMAGED OR KILLED BY
  FROST AND FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. PROLONGED FREEZING
TEMPERATURES CAN KILL CERTAIN CROPS AND OTHER VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this freeze watch went out at Apr 4, 1:23 PM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Apr 4, 1:23 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
123 PM EDT WED APR 4 2012

.SYNOPSIS...
A LARGE AREA OF HIGH PRESSURE FROM CENTRAL CANADA WILL DRIFT ACROSS
THE NORTHERN GREAT LAKES AND ONTARIO TO EASTERN CANADA THE REMAINDER
OF THE WEEK. THIS WILL BRING DRY WEATHER WITH CHILLY NIGHTS AND
SEASONABLE DAYTIME TEMPERATURES. THE NEXT COLD FRONT IS DUE ON
EASTER SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SOME CLOUDS LINGERING IN THE EXTREME SOUTHERN PORTION OF THE
FORECAST AREA. ELSEWHERE NOT EXPECTING MUCH CUMULUS AS THE
AIRMASS IS TOO ANTICYCLONIC WITH THE RIDGE BUILDING IN. MADE SOME
MINOR ADJUSTMENTS TO THE HIGHS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
850 MB TEMPERATURES ARE PROGGED TO DROP TO ABOUT -5C TONIGHT AND
EXPECT SOME LAKE CLOUDS TO DEVELOP. MAYBE NOT TOTALLY OVERCAST BUT
SOME DECENT PATCHES OF STRATOCUMULUS BY DAYBREAK THURSDAY. THE FLOW
IS PROGGED TO VEER TO THE NORTHEAST SO MUCH OF THE CLOUDINESS MAY BE
NEAR THE LAKESHORE AND ACROSS NORTH CENTRAL OHIO FROM
CLEVELAND/LORAIN TO MANSFIELD. IT WILL CERTAINLY BE COLD ENOUGH
TONIGHT FOR A THREAT OF FROST AND LOCAL FREEZE. WITH THE DEVELOPING
CLOUDS AND A BIT OF A BREEZE...DO NOT ANTICIPATE A WIDESPREAD
FREEZE. FROST MAY NOT FORM TOO EASILY UNDER THESE CONDITIONS.
PROTECTED AREAS OF NE OH/NW PA INCLUDING THE MANSFIELD/ASHLAND AREA
WOULD BE THE MOST VULNERABLE FOR FROST AND WILL MENTION IT IN THE
FORECAST BUT KEEP THE FROST ADVISORY ONLY FOR EXTREME INLAND NE
OH/NW PA WHERE IT MAY BE A DEGREE OR TOO COLDER AND FROST MAY BE
MORE WIDESPREAD.

THE TROUGH ALOFT IS PROGGED TO DEEPEN ON THURSDAY AND A SURFACE
TROUGH WILL BRUSH THE AREA. WITH THE AIR TO LAKE TEMPERATURE
DIFFERENCE LARGE ENOUGH I THOUGHT THERE WOULD PROBABLY BE SOME LAKE
EFFECT RAIN/SNOW SHOWERS BUT UPON FARTHER INSPECTION OF THE BUFKIT
SOUNDINGS.... THE LAPSE RATES ARE NOT STEEP AND THE PROFILE IS NOT
UNSTABLE...PROBABLY DUE TO THE ANTICYCLONIC FLOW IN TE BOUNDARY
LAYER...AND WILL NOT MENTION ANY SHOWERS.

WITH FEWER LAKE CLOUDS THURSDAY NIGHT AND LIGHT WINDS...FROST AND
FREEZE ARE MORE LIKELY. THE SAME GOES FOR FRIDAY NIGHT BEFORE THE
RETURN SOUTH FLOW DEVELOPS OVER THE WEEKEND AND TEMPS WARM.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
BEGINNING SUNDAY GFS AND ECMWF SHOWING LOW PRESSURE AND COLD FRONT
MOVING TOWARD THE AREA. THIS WOULD ALLOW FOR SLGT CHC TO CHC POPS
ACROSS THE AREA. BOTH MODELS SHOWING LOW PRESSURE OVER NEW ENGLAND
RETROGRADING BACK WESTWARD TOWARD NORTHERN NEW YORK FOR THE
BEGINNING OF NEXT WEEK. THE BASIC SIMILARITY IS THAT IT APPEARS
THERE WILL BE A GOOD CHANCE FOR TROUGHINESS ACROSS THE SOUTHERN
GREAT LAKES WITH PERHAPS AT LEAST ONE IF NOT TWO SECONDARY TROUGHS
SWINGING OVER THE AREA AROUND THE PRIMARY LOW PRESSURE THROUGH
TUESDAY. WITH THAT HAD TO INCLUDE AT LEAST CHC POPS FOR THE EASTERN
HALF OF THE FORECAST AREA ESPECIALLY THROUGH MUCH OF THE PERIOD WITH
SOME IMPROVEMENT TO LOWER POPS TUESDAY NIGHT. ADJUSTED PREVIOUS FCST
TEMPS DOWN A BIT CLOSER TOWARD THE COOLER MEX VALUES FOR MONDAY AND
TUESDAY.

&&

.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS...WITH ONLY SOME CIRRUS...WILL CONTINUE INTO THE
OVERNIGHT HOURS AS HIGH PRESSURE PUSHES SOUTH OVER THE AREA. NORTH
TO NORTHEAST FLOW WILL CONTINUE INTO TOMORROW.

INCLUDED THEM IN THE TAF FOR NE OH/NW PA...BUT QUESTION MY MIND IF AND
WHERE LAKE EFFECT CLOUDS WILL DEVELOP THURSDAY. 850MB TEMPS DIP TO
MINUS 5C BY 12Z SO IT WILL DEFINITELY COLD ENOUGH FOR LAKE EFFECT
CLOUDS TO DEVELOP...HOWEVER...SO DRY STILL SOME DOUBT IN MY MIND.

.OUTLOOK...NON VFR POSSIBLE THURSDAY OR THURSDAY NIGHT.

&&

.MARINE...
HIGH PRESSURE TO THE NORTH WILL BUILD SOUTHWARD TOWARD THE LAKE
TODAY AND THURSDAY. THIS WILL ALLOW FOR NORTH TO NORTHEAST WINDS
OVER THE LAKE. LOOKS LIKE THE GRADIENT WILL ALLOW FOR WINDS TO
REMAIN UP LATER TODAY THROUGH TONIGHT AND EVEN THURSDAY. WHILE WINDS
MAY RANGE AROUND 15 KNOTS OR SO...THE NORTHEAST DIRECTION MAY ALLOW
FOR SMALL CRAFT CONDITIONS ALONG THE LAKESHORE BEGINNING LATER
TONIGHT AND THROUGH THURSDAY. HIGH PRESSURE BECOMES MORE CENTERED
OVER THE LAKE FOR FRIDAY AND SATURDAY ALLOWING FOR MUCH LIGHTER
WINDS AND WAVES THEN. NEXT SYSTEM TO MOVE ACROSS THE LAKE WILL BE A
COLD FRONT ON SUNDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KIELTYKA
SHORT TERM...KOSARIK
LONG TERM...ABE
AVIATION...DJB
MARINE...ABE
Hazardous weather outlook, Apr 4, 4:50 AM EDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
450 AM EDT WED APR 4 2012

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-050900-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
450 AM EDT WED APR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PATCHY FROST IS EXPECTED TONIGHT...MAINLY ACROSS PARTS OF
NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

FROST AND FREEZE CONDITIONS ARE LIKELY THURSDAY AND FRIDAY NIGHT
WITH LOW TEMPERATURES GENERALLY BETWEEN 25 AND 35.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-050900-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
450 AM EDT WED APR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 3:20 PM EDTFrost AdvisoryCLEAshland, Ashtabula, Crawford, Geauga, Holmes, Knox and 11 more18 hr

Nearby

Freeze Watches in Ohio, 2012Freeze Watches in Pennsylvania, 2012Every freeze watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.